Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Fourier inversion for piecewise smooth functions in several variables

Author: Mark A. Pinsky
Journal: Proc. Amer. Math. Soc. 118 (1993), 903-910
MSC: Primary 42B99; Secondary 42B10
MathSciNet review: 1146865
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B99, 42B10

Retrieve articles in all journals with MSC: 42B99, 42B10

Additional Information

PII: S 0002-9939(1993)1146865-6
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia